Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 121, Number 4

All articles in this issue are freely accessible.

Generalizations of Deodhar’s $𝛼$-localization functor
Ben Cox.
Proc. Amer. Math. Soc. 121 (1994), 981-990
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1189540
The unitability of $1$-prime lattice-ordered rings with squares positive
Jing Jing Ma.
Proc. Amer. Math. Soc. 121 (1994), 991-997
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1186988
The automorphism group of a free group is not a $CAT(0)$ group
S. M. Gersten.
Proc. Amer. Math. Soc. 121 (1994), 999-1002
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1195719
A linear recurrence system
A. Blasius.
Proc. Amer. Math. Soc. 121 (1994), 1003-1008
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1249870
Koszul complexes and hypersurface singularities
A. D. R. Choudary and A. Dimca.
Proc. Amer. Math. Soc. 121 (1994), 1009-1016
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1189539
Prime factor algebras of the coordinate ring of quantum matrices
K. R. Goodearl and E. S. Letzter.
Proc. Amer. Math. Soc. 121 (1994), 1017-1025
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1211579
Growth property for the minimal surface equation in unbounded domains
Jenn-Fang Hwang.
Proc. Amer. Math. Soc. 121 (1994), 1027-1037
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1204379
Multipliers with closed range on regular commutative Banach algebras
Pietro Aiena and Kjeld B. Laursen.
Proc. Amer. Math. Soc. 121 (1994), 1039-1048
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1185257
A norm-preserving $H^{∞}$ extension problem
Zhi Min Yan.
Proc. Amer. Math. Soc. 121 (1994), 1049-1056
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1198460
A note on the differentiability of convex functions
Cong Xin Wu and Li Xin Cheng.
Proc. Amer. Math. Soc. 121 (1994), 1057-1062
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1207535
On the best constant for the Besicovitch covering theorem
Zoltán Füredi and Peter A. Loeb.
Proc. Amer. Math. Soc. 121 (1994), 1063-1073
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1249875
On the factorization of $A_{p}$ weights
Xing Min Li.
Proc. Amer. Math. Soc. 121 (1994), 1075-1077
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1189551
An elementary proof of Benedicks’s and Carleson’s estimates of harmonic measure of linear sets
Mikhail Sodin.
Proc. Amer. Math. Soc. 121 (1994), 1079-1085
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1189752
The discrete Schwarz-Pick lemma for overlapping circles
Jeff Van Eeuwen.
Proc. Amer. Math. Soc. 121 (1994), 1087-1091
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1191873
A duality theorem for interpolation methods associated to polygons
Fernando Cobos and Pedro Fernández-Martínez.
Proc. Amer. Math. Soc. 121 (1994), 1093-1101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1209420
A characterisation of absolutely continuous measures on topological semigroups
Heneri A. M. Dzinotyiweyi.
Proc. Amer. Math. Soc. 121 (1994), 1103-1109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1189541
On the Szegő kernel of an annulus
Scott McCullough and Li-Chien Shen.
Proc. Amer. Math. Soc. 121 (1994), 1111-1121
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1189748
Absolute conjugate Fourier effective methods and functions
A. Kumar and A. Peyerimhoff.
Proc. Amer. Math. Soc. 121 (1994), 1123-1132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1189545
Full subalgebras of Jordan-Banach algebras and algebra norms on $JB^{*}$-algebras
J. Pérez, L. Rico and A. Rodríguez.
Proc. Amer. Math. Soc. 121 (1994), 1133-1143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1195486
On a claim of Ramanujan about certain hypergeometric series
David Bradley.
Proc. Amer. Math. Soc. 121 (1994), 1145-1149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1189537
Some fixed point theorems for composites of acyclic maps
Sehie Park, S. P. Singh and Bruce Watson.
Proc. Amer. Math. Soc. 121 (1994), 1151-1158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1189547
On extremal extensions of regular contents and measures
Wolfgang Adamski.
Proc. Amer. Math. Soc. 121 (1994), 1159-1164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1204367
Multiple canonical decompositions of families of operators and a model of quasinormal families
Ximena Catepillán, Marek Ptak and Wacław Szymański.
Proc. Amer. Math. Soc. 121 (1994), 1165-1172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1189538
Approximation of normal elements in the multiplier algebra of an AF $C^{*}$-algebra
Terry A. Loring and Jack Spielberg.
Proc. Amer. Math. Soc. 121 (1994), 1173-1175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1211584
A class of maps in an algebra with indefinite metric
Angelo B. Mingarelli.
Proc. Amer. Math. Soc. 121 (1994), 1177-1183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1197541
Positive definite operator sequences
T. Bisgaard.
Proc. Amer. Math. Soc. 121 (1994), 1185-1191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1197531
A free boundary focusing problem
Danielle Hilhorst and Josephus Hulshof.
Proc. Amer. Math. Soc. 121 (1994), 1193-1202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1233975
On a complementarity problem in Banach space
Sudarsan Nanda.
Proc. Amer. Math. Soc. 121 (1994), 1203-1205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1216822
The nonexistence of some noncompact constant mean curvature surfaces
Leung-Fu Cheung.
Proc. Amer. Math. Soc. 121 (1994), 1207-1209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1186985
Ricci curvature and holomorphic convexity in Kähler manifolds
Karen R. Pinney.
Proc. Amer. Math. Soc. 121 (1994), 1211-1216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1189751
Kähler-Einstein surfaces with nonpositive bisectional curvature
Fangyang Zheng.
Proc. Amer. Math. Soc. 121 (1994), 1217-1220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1200182
Nonparametric estimation of the singularities of a signal from noisy measurements
A. I. Katsevich and A. G. Ramm.
Proc. Amer. Math. Soc. 121 (1994), 1221-1234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1227518
On the relationship between convergence in distribution and convergence of expected extremes
Theodore P. Hill and M. C. Spruill.
Proc. Amer. Math. Soc. 121 (1994), 1235-1243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1195722
On the dimensional properties of Stone-Čech remainder of $P_{0}$-spaces
H. Attia.
Proc. Amer. Math. Soc. 121 (1994), 1245-1249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1156462
Representing characteristic homology classes of $m\bold CP^{2}#n\overline{CP}^{2}$
Jian Han Guo and Dan Yan Gan.
Proc. Amer. Math. Soc. 121 (1994), 1251-1255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1205494
On the left ideal in the universal enveloping algebra of a Lie group generated by a complex Lie subalgebra
Juan Tirao.
Proc. Amer. Math. Soc. 121 (1994), 1257-1266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1189550
Nonexistence of weakly almost complex structures on Grassmannians
Zi Zhou Tang.
Proc. Amer. Math. Soc. 121 (1994), 1267-1270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1198462
Linked pairs of contractible polyhedra in $S^{n}$
Craig R. Guilbault.
Proc. Amer. Math. Soc. 121 (1994), 1271-1274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1205493
Fixed sets of unitary $G$-manifolds
Steven R. Costenoble, Michael Steiner and Stefan Waner.
Proc. Amer. Math. Soc. 121 (1994), 1275-1287
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1198453
Scharlemann’s $4$-manifolds and smooth $2$-knots in $S^{2}×S^{2}$
Yoshihisa Sato.
Proc. Amer. Math. Soc. 121 (1994), 1289-1294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1218118
A remark on the moment map
H. Azad.
Proc. Amer. Math. Soc. 121 (1994), 1295-1297
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1191865
Howe/Kirillov theory for $p$-adic symmetric spaces
Jeffrey Hakim.
Proc. Amer. Math. Soc. 121 (1994), 1299-1305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1195479
Siegel’s theorem for complex function fields
José Felipe Voloch.
Proc. Amer. Math. Soc. 121 (1994), 1307-1308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1209430
Corrigendum to: “On Hausdorff dimension of recurrent net fractals” [Proc. Amer. Math. Soc. 116 (1992), no. 2, 389–400; MR1094507 (92m:58079)]
Sergio Stella.
Proc. Amer. Math. Soc. 121 (1994), 1309-1311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1224620